본문 바로가기
KERD
논문KCI 등재

약물유해사례 자발보고자료를 통한 국내 중증피부유해반응 원인 약물 분석

Analysis of Drugs Causing Severe Cutaneous Adverse Reactions, Based on the Korean Database of Spontaneously Reported Adverse Drug Reactions

2

조회

0

다운로드

6

인용

0

참고문헌

키워드

주제분류내과학

초록

Background/Aims: Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia andsystemic symptoms (DRESS) are severe cutaneous adverse reactions (SCARs) that also affect the internal organs with highmortality. However, there has been no previous nationwide study of SCARs in Korea. Methods: Cases of SCARs were recruited from the nationwide Korean Pharmacovigilance Research Network database, collectedfrom June 2009 to December 2010, by a spontaneous reporting system. We analyzed age, gender, route of administration and thecausative agents. We also reviewed previously published cases of SCARs in Korea. Results: In total, 100 cases of SJS (66 cases), TEN (7 cases), and DRESS (27 cases) were reported. The mean age of the patientswas 54.1 ± 19.8 years and the proportion of males to females was 1:0.88. In total, 81 drugs were reported as causative agents: SJS(61 drugs), TEN (15 drugs), and DRESS (29 drugs). The most commonly reported causative drug was allopurinol (12 cases). Allopurinol (8 cases) and levofloxacin (2 cases) were the most commonly reported causative drugs for SJS and TEN, respectively. In DRESS, allopurinol (4 cases) and vancomycin (4 cases) were the two most common causative drugs. Anti-infective drugs werethe most common drug category (75 cases). Carbamazepine was the most commonly reported causative drug according topublished cases in Korea. Conclusions: Allopurinol in the spontaneous reporting system and carbamazepine in the published cases were the most commonsingle causative drugs in SCARs in Korea. Anti-infectives were the most common drug category in the spontaneous reportingsystem.

Abstract

Background/Aims: Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia andsystemic symptoms (DRESS) are severe cutaneous adverse reactions (SCARs) that also affect the internal organs with highmortality. However, there has been no previous nationwide study of SCARs in Korea. Methods: Cases of SCARs were recruited from the nationwide Korean Pharmacovigilance Research Network database, collectedfrom June 2009 to December 2010, by a spontaneous reporting system. We analyzed age, gender, route of administration and thecausative agents. We also reviewed previously published cases of SCARs in Korea. Results: In total, 100 cases of SJS (66 cases), TEN (7 cases), and DRESS (27 cases) were reported. The mean age of the patientswas 54.1 ± 19.8 years and the proportion of males to females was 1:0.88. In total, 81 drugs were reported as causative agents: SJS(61 drugs), TEN (15 drugs), and DRESS (29 drugs). The most commonly reported causative drug was allopurinol (12 cases). Allopurinol (8 cases) and levofloxacin (2 cases) were the most commonly reported causative drugs for SJS and TEN, respectively. In DRESS, allopurinol (4 cases) and vancomycin (4 cases) were the two most common causative drugs. Anti-infective drugs werethe most common drug category (75 cases). Carbamazepine was the most commonly reported causative drug according topublished cases in Korea. Conclusions: Allopurinol in the spontaneous reporting system and carbamazepine in the published cases were the most commonsingle causative drugs in SCARs in Korea. Anti-infectives were the most common drug category in the spontaneous reportingsystem.

참고문헌 (33)

  1. 최남경, "우리나라 약물유해반응 감시체계", 예방의학회지, 40(4), pp.278~284 (2007), 대한예방의학회
  2. Park B, "Activation of drug adverse event spontaneous reporting", J Korean Med Assoc, 45, pp.1274~1279 (2002)
  3. Mockenhaupt M, "The current understanding of Stevens- Johnson syndrome and toxic epidermal necrolysis", Expert Rev Clin Immunol, 7, pp.803~813 (2011)
  4. Roujeau JC, "Severe cutaneous adverse reactions to drugs (SCAR): definitions, diagnostic criteria, genetic predisposition", Dermatol Sinica, 27, pp.203~209 (2009)
  5. Rønning M, "Different versions of the anatomical therapeutic chemical classification system and the defined daily dose: are drug utilisation data comparable", Eur J Clin Pharmacol, 56, pp.723~727 (2000)
  6. Edwards IR, "Adverse drug reactions: definitions, diagnosis, and management", Lancet, 356, pp.1255~1259 (2000)
  7. Tantikul C, "The utility of the World Health Organization-The Uppsala Monitoring Centre (WHO-UMC) system for the assessment of adverse drug reactions in hospitalized children", Asian Pac J Allergy Immunol, 26, pp.77~82 (2008)
  8. Cacoub P, "The DRESS syndrome: a literature review", Am J Med, 124, pp.588~597 (2011)
  9. Mockenhaupt M, "Stevens-Johnson syndrome and toxic epidermal necrolysis: assessment of medication risks with emphasis on recently marketed drugs: the EuroSCAR-study", J Invest Dermatol, 128, pp.35~44 (2007)
  10. Hung SI, "HLA-B*5801 allele as a genetic marker for severe cutaneous adverse reactions caused by allopurinol", Proc Natl Acad Sci USA, 102, pp.4134~4139 (2005)
  11. Lee KW, "Allelic and haplotypic diversity of HLA-A, -B, -C, -DRB1, and -DQB1 genes in the Korean population", Tissue Antigens, 65, pp.437~447 (2005)
  12. Kim SH, "Carbamazepine-induced severe cutaneous adverse reactions and HLA genotypes in Koreans", Epilepsy Res, 97, pp.190~197 (2011)
  13. Barvaliya M, "Drug-induced Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and SJS-TEN overlap: a multicentric retrospective study", J Postgrad Med, 57, pp.115~119 (2011)
  14. Friedmann PS, "Mechanisms in cutaneous drug hypersensitivity reactions", Clin Exp Allergy, 33, pp.861~872 (2003)
  15. Na GC, "A case of carbamazepine-induced toxic epidermal necrolysis", J Korean Pediatr Soc, 36, pp.1630~1634 (1993)
  16. Jee YK, "A case of anticonvulsant hypersensitivity syndrome induced by carbamazepine", Allergy, 15, pp.90~95 (1995)
  17. Kim YK, "A case of Stevens-Johnson syndrome in a hypoxic brain injury patient treated with carbamazepine", J Korean Neuropsychiatr Assoc, 36, pp.770~773 (1997)
  18. Park KS, "A case of carbamazepineinduced- toxic epidermal necrolysis", J Korean Neuropsychiatr Assoc, 36, pp.948~951 (1997)
  19. 민필기, "Carbamazepine에 의한 호산구성 폐렴이 동반된 anticonvulsanthypersensitivity syndrome 1례", 천식 및 알레르기, 22(1), pp.124~128 (2002), 대한천식알레르기학회
  20. 박석열, "Carbamazepine에 의해 발생된 것으로 사료되는 항경련제 과민성 증후군 1예", 대한피부과학회지, 42(4), pp.523~526 (2004), 대한피부과학회
  21. 김철우, "Drug Hypersensitivity to Previously Tolerated Phenytoin by Carbamazepine-induced DRESS Syndrome", Journal of Korean Medical Science, 21(4), pp.768~772 (2006), 대한의학회
  22. 류동열, "Oxcarbazepine 투여 후 발생한 스티븐스 존슨 증후군 1예", 대한내과학회지, 70(5), pp.586~590 (2006), 대한내과학회
  23. Yun SJ, "Drug rash with eosinophilia and systemic symptoms induced by valproate and carbamazepine: formation of circulating auto-antibody against 190-kDa antigen", Acta Derm Venereol, 86, pp.241~244 (2006)
  24. 김동하, "Carbamazepine에 의한 DRESS Syndrome 1예", 천식 및 알레르기, 31(1), pp.59~62 (2011), 대한천식알레르기학회
  25. Kang SY, "Drug-induced hypersensitivity syndrome", drug reaction with eosinophilia and systemic symptoms syndrome induced by cilostazol and carbamazepine, 2012, pp.39, 723~724
  26. 배현민, "Stevens-Johnson Syndrome Induced by Carbamazepine Treatment in a Patient Who Previously Had Carbamazepine Induced Pruritus - A Case Report -", The Korean Journal of Pain, 26(1), pp.80~83 (2013), 대한통증학회
  27. 김범준, "Allopurinol 과민증후군 1예", 대한피부과학회지, 41(2), pp.251~254 (2003), 대한피부과학회
  28. 최성호, "Allopurinol 과민반응에 의한 Vanishing Bile Duct Syndrome 1예", Clinical and Molecular Hepatology, 11(2005), pp.80~85 (2005), 대한간학회
  29. 김윤영, "Allopurinol 과민증후군 5예", 천식 및 알레르기, 26(1), pp.83~88 (2006), 대한천식알레르기학회
  30. 송우정, "Allopurinol 투여 후 발생한 심한 약물 이상 반응 13예의 임상적 고찰", 천식 및 알레르기, 26(3), pp.225~232 (2006), 대한천식알레르기학회
  31. 전은경, "Allopurinol에 의한 DRESS Syndrome 3예", 대한피부과학회지, 45(7), pp.714~719 (2007), 대한피부과학회
  32. Jung JW, "HLA-B58 can help the clinical decision on starting allopurinol in patients with chronic renal insufficiency", Nephrol Dial Transplant, 26, pp.3567~3572 (2011)
  33. Kang HR, "Positive and negative associations of HLA class I alleles with allopurinol-induced SCARs in Koreans", Pharmacogenet Genomics, 21, pp.303~307 (2011)

관련 논문AI추천

이 간행물의 다른 논문 (8건)